Alert archive / Louisiana / Tornado Warnings in 2024

Tornado Warning 22, NWS Lake Charles, LA

April 29, 2024Calcasieu Parish, Cameron Parish, Louisiana; Orange County, Texas

NWS Lake Charles, LA issued this tornado warning at Apr 29, 2024, 4:21 AM CDT for Calcasieu Parish, Cameron Parish, Louisiana; Orange County, Texas. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 29, 2024, 4:21 AM CDT (09:21 UTC)
Expired
Apr 29, 2024, 4:45 AM CDT
In force
24 min
Issued by
NWS Lake Charles, LA
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.0 in

Counties Calcasieu Parish, LA, Cameron Parish, LA, Orange County, TX

The radar

The Lake Charles radar (KLCH), 49 km from the middle of the area, began a volume at 09:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 29, 1:58 AM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Lake Charles Mun, LA (KLCH), launched 00:00Z, 9.4 hours before the alert went out and 50 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lake Charles Mun, LA at 00:00Z on 2024-04-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1624 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lake Charles Mun, LA at 00:00Z on 2024-04-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 87 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1624 J/kg
Mixed-layer CIN
-6 J/kg
Mixed-layer LCL
792 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
87 m²/s²
0-3 km storm-relative helicity
111 m²/s²
Significant tornado parameter
0.8
Supercell composite
5.8

Open this sounding in Storm Lab

The text

As transmitted.

913 
WFUS54 KLCH 290921
TORLCH
LAC019-023-TXC361-290945-
/O.NEW.KLCH.TO.W.0022.240429T0921Z-240429T0945Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Lake Charles LA
421 AM CDT Mon Apr 29 2024

The National Weather Service in Lake Charles has issued a

* Tornado Warning for...
  Northern Cameron Parish in southwestern Louisiana...
  Southwestern Calcasieu Parish in southwestern Louisiana...
  Southeastern Orange County in southeastern Texas...

* Until 445 AM CDT.

* At 421 AM CDT, a severe thunderstorm capable of producing a tornado
  was located over West Orange, moving east at 30 mph.

  HAZARD...Tornado and quarter size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Orange, West Orange, and Pinehurst around 425 AM CDT.

This includes Interstate 10 in Texas near mile marker 879.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.

&&

LAT...LON 3004 9383 3011 9383 3014 9351 2995 9358
TIME...MOT...LOC 0921Z 276DEG 25KT 3008 9378 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN

$$

78
2 follow-up statements
547 
WWUS54 KLCH 290933
SVSLCH

Severe Weather Statement
National Weather Service Lake Charles LA
433 AM CDT Mon Apr 29 2024

LAC019-023-TXC361-290945-
/O.CON.KLCH.TO.W.0022.000000T0000Z-240429T0945Z/
Cameron LA-Calcasieu LA-Orange TX-
433 AM CDT Mon Apr 29 2024

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 445 AM CDT FOR NORTHERN
CAMERON...SOUTHWESTERN CALCASIEU PARISHES IN SOUTHWESTERN LOUISIANA
AND EAST CENTRAL ORANGE COUNTIES...

At 433 AM CDT, a severe thunderstorm capable of producing a tornado
was located over West Orange, moving east at 10 mph.

HAZARD...Tornado and quarter size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Orange around 440 AM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.

&&

LAT...LON 3002 9377 3012 9374 3014 9351 2995 9358
TIME...MOT...LOC 0933Z 276DEG 9KT 3006 9375 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN

$$

78
381 
WWUS54 KLCH 290937
SVSLCH

Severe Weather Statement
National Weather Service Lake Charles LA
437 AM CDT Mon Apr 29 2024

LAC019-023-TXC361-290946-
/O.EXP.KLCH.TO.W.0022.000000T0000Z-240429T0945Z/
Cameron LA-Calcasieu LA-Orange TX-
437 AM CDT Mon Apr 29 2024

...THE TORNADO WARNING FOR NORTHERN CAMERON...SOUTHWESTERN CALCASIEU
PARISHES IN SOUTHWESTERN LOUISIANA AND EAST CENTRAL ORANGE COUNTIES
WILL EXPIRE AT 445 AM CDT...

The tornado threat has diminished and the Tornado Warning has been
cancelled. However, large hail and damaging winds remain likely and a
Severe Thunderstorm Warning remains in effect for the area.

A Severe Thunderstorm Watch remains in effect until 900 AM CDT for
southwestern Louisiana...and southeastern Texas.

&&

LAT...LON 3002 9377 3012 9374 3014 9351 2995 9358
TIME...MOT...LOC 0936Z 276DEG 25KT 3006 9374 

$$

78

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lake Charles, LA wrote its last area forecast discussion before this tornado warning went out at Apr 29, 1:29 AM CDT, 2 hours 52 minutes earlier.

Area forecast discussion, Apr 29, 1:29 AM CDT, 2 hours 52 minutes before
Area Forecast Discussion
National Weather Service Lake Charles LA
129 AM CDT Mon Apr 29 2024

...New UPDATE...

.UPDATE...
Issued at 119 AM CDT Mon Apr 29 2024

A line of showers and thunderstorms is ongoing across north
portions of the area. Large swaths of precipiation totals 3 to 6
inches have alread occurred with more rainfall to come. Shear
vectors aloft have aligned with the line, and combined with deep
moisture through 700 mb (as seen from 06Z RAOB), there will be
very little forward movement in the line in the next hours.

Where there is movement, expect strong wind gusts and isolated
tornadoes. Again, the main concern through the morning is flash
flooding, wind gusts and isolated tornadoes. Expect a deeper dive
into the extended forecast later in the morning.

11/Calhoun

&&

.SHORT TERM...
(Tonight through Tuesday night)

Wx map shows surface high pressure off the East Coast and a low
pressure trough across the Central Plains southward to Central
Texas. Over our region, the pressure gradient is slowly relaxing,
allowing for winds to diminish for all areas except the immediate
coastal parishes. Thus, have trimmed back the Wind Advisory for SE
TX and the I-10 corridor of Southern Louisiana.

Minor coastal flooding continuing with values peaking between 1.5
to 1.8 feet Mean Higher High Water (MHHW) earlier this morning
along the coast, and this afternoon across the Sabine and
Calcasieu basins. Considering the duration of these southeast
winds keeping tides 1-2 feet above astronomical tide over two days
now, sufficient infiltration into the marshes and low lying
coastal areas have likely occurred. Thus, will keep the ongoing
Coastal Flood Warning for Southern Jefferson & Orange Counties and
Cameron & Southern Calcasieu Parishes. Further east across
coastal Vermilion, Iberia, and St. Mary Parishes, tides reached
1.5 feet Mean Higher High Water (MHHW) during the times of high
tide. Thus, kept the ongoing Coastal Flood Advisory. With
southeast winds expected to diminish before next high tide cycle,
lower tides are expected. Therefore, the Coastal Flood Warnings
and Advisories will not be reissued for Monday.

The approaching longwave mid to upper level trough over Central
Plains southward to Texas expected to move slowly as the
shortwave within the base of the trough ejects northeastward
through Monday. Showers and thunderstorms have reformed across
Central and Northeast Texas. This area is expected to move across
Northeast Texas this evening, with development further southwest.
This area is expected to either maintain or redevelop as an MCS into
the overnight hours through Monday morning. Severe weather will be
possible, with the greatest risk across Inland SE TX late this
evening/early Monday morning. SPC has Enhanced Risk for Tyler &
Northern Jasper, and Slight Risk for remainder of area into
Central and Southern Louisiana, expect Marginal Risk over Lower
Acadiana. All modes of severe weather will be possible. The other
item will be the expected rainfall of 3 to 5 inches with locally
higher amounts through Monday evening. This areal extent has
shifted southward, thus have extended the Flood Watch southward as
well to include all of Southeast Texas and along the I-10
corridor northward across Central and Southern Louisiana. Did not
include Lafayette parish and the remainder of Lower Acadiana as
the totals here at this time only ranging from 1.5 to 2.0 inches.

Expect lingering moisture and lift to generate scattered showers
and thunderstorms for Tuesday, with chances around 30-40%.
Otherwise, south to southeast winds and above normal temperatures
expected to continue.

08/DML

&&

.LONG TERM...
(Wednesday through next Saturday)

Ample moisture will remain in the area during the mid to late week
period. No significant system is expected over the area Wednesday or
Thursday, however with the lack of any ridging locally and weak
disturbances aloft passing to the north, isolated to scattered
mainly diurnal showers and storms will be possible.

Friday into the weekend a weak front may move into the area. This
boundary may provide an uptick in coverage before washing out or
lifting back north late in the weekend.

05

&&

.AVIATION...
(06Z TAFS)
Issued at 1152 PM CDT Sun Apr 28 2024

A developing slowly advancing squall line will continue to move
across the region through the morning with individual showers and
thunderstorms developing ahead of it. Storms within the squall
line will have the potential to become severe with wind gusts in
excess of 60 MPH, large hail and torrential rainfall. TEMPO groups
reflect the best estimate for the squall line passage at each
terminal. Ceilings within the squall line will drop to IFR with
visibilities falling to 1/2 mile or less. Outside of storms,
breezy southerly gradient winds will continue through the morning
before weakening this afternoon. Ceilings will improve to VFR this
afternoon through tonight.

Jones

&&

.PRELIMINARY POINT TEMPS/POPS...
AEX  79  64  86  64 /  90  10  20  10
LCH  81  69  84  69 /  90  10  40  10
LFT  81  70  86  71 / 100  20  40  10
BPT  84  69  84  70 /  70  10  40  10

&&

.LCH WATCHES/WARNINGS/ADVISORIES...
LA...Flood Watch through this evening for LAZ027>033-141>143-241>243.

TX...Flood Watch through this evening for TXZ180-201-259>262-515-516-
     615-616.

GM...Small Craft Advisory until 7 AM CDT this morning for GMZ430-432-
     435-436.

     Small Craft Advisory until 1 PM CDT this afternoon for GMZ450-
     452-455-470-472-475.

&&

SHORT TERM...11
LONG TERM....11
AVIATION...66

In the hours before

Local storm report, Apr 29, 2:14 AM CDT, 2 hours 7 minutes before
Preliminary Local Storm Report
National Weather Service Lake Charles LA
214 AM CDT Mon Apr 29 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1205 AM     Tstm Wnd Dmg     5 NNW Town Bluff        30.85N 94.22W
04/29/2024                   Tyler              TX   911 Call Center

            Trees down on HWY 190 near Dam B. Time
            estimated by radar.

&&

MKC
Local storm report, Apr 29, 2:19 AM CDT, 2 hours 2 minutes before
Preliminary Local Storm Report
National Weather Service Lake Charles LA
219 AM CDT Mon Apr 29 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0155 AM     Funnel Cloud     Pineville               31.33N 92.41W
04/29/2024                   Rapides            LA   Public

            Report from mPing of funnel cloud over
            Pineville. Lines up with rotational
            signature. Time adjusted to radar.

&&

MKC
Local storm report, Apr 29, 2:21 AM CDT, 2 hours before
Preliminary Local Storm Report
National Weather Service Lake Charles LA
221 AM CDT Mon Apr 29 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0217 AM     Flash Flood      1 NE Kirbyville         30.67N 93.89W
04/29/2024                   Jasper             TX   Emergency Mngr

            EM reports water over hwy 96 in Kirbyville.

&&

MKC
Local storm report, Apr 29, 3:13 AM CDT, 1 hour 8 minutes before
Preliminary Local Storm Report
National Weather Service Lake Charles LA
313 AM CDT Mon Apr 29 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0240 AM     Flash Flood      Kirbyville              30.66N 93.89W
04/29/2024                   Jasper             TX   Mesonet

            PIKT2 has reached minor flood indicating Pin
            Oak Creek is out of its banks.

&&

MKC
Local storm report, Apr 29, 3:24 AM CDT, 57 minutes before
Preliminary Local Storm Report
National Weather Service Lake Charles LA
324 AM CDT Mon Apr 29 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0305 AM     Flash Flood      2 ENE Silsbee           30.35N 94.15W
04/29/2024                   Hardin             TX   Public

            Public reports flooding between Silsbee and
            Evadale.

&&

MKC
Special weather statement, Apr 29, 3:29 AM CDT, 52 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
329 AM CDT Mon Apr 29 2024

LAZ027-028-030>032-290900-
Evangeline LA-Allen LA-Beauregard LA-Vernon LA-Rapides LA-
329 AM CDT Mon Apr 29 2024

...STRONG THUNDERSTORMS WILL IMPACT SOUTH CENTRAL RAPIDES...
NORTHWESTERN EVANGELINE...EASTERN BEAUREGARD...SOUTHEASTERN VERNON
AND NORTHERN ALLEN PARISHES THROUGH 400 AM CDT...

At 329 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Elizabeth to near Dry Creek to near
Oretta. Movement was east at 25 mph.

HAZARD...Wind gusts up to 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to vegetation and outdoor
         objects is possible.

Locations impacted include...
Oakdale, Elizabeth, Turkey Creek, Dry Creek, Singer, Sugartown,
Mittie, Ragley, Grant, Longville, Allen Parish Airport, Tulla,
Beaver, Oretta, and Bundick Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

A Severe Thunderstorm Watch remains in effect until 900 AM CDT for
central, southwestern and west central Louisiana.

&&

LAT...LON 3089 9229 3065 9277 3047 9338 3049 9339
      3049 9346 3065 9355 3096 9283
TIME...MOT...LOC 0829Z 269DEG 20KT 3082 9278 3065 9312 3057 9341

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

Calhoun

The office that day

Everything else NWS Lake Charles, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 28, 8:37 PM CDTRiver Flood WarningLCHCalcasieu71 hr
Apr 28, 9:06 PM CDTWind AdvisoryLCHCalcasieu, Cameron3 hr
Apr 29, 12:13 AM CDTSevere Thunderstorm WarningLCHVernon32 min
Apr 29, 12:43 AM CDTSevere Thunderstorm WarningLCHRapides, Vernon47 min
Apr 29, 12:49 AM CDTTornado WarningLCHVernon26 min
Apr 29, 1:32 AM CDTFlash Flood WarningLCHBeauregard, Vernon6 hr
Apr 29, 1:37 AM CDTTornado WarningLCHRapides23 min
Apr 29, 1:52 AM CDTSevere Thunderstorm WarningLCHBeauregard38 min
Apr 29, 2:01 AM CDTSevere Thunderstorm WarningLCHAvoyelles, Rapides29 min
Apr 29, 2:55 AM CDTRiver Flood WarningLCHVernon4 days
Apr 29, 2:55 AM CDTRiver Flood WarningLCHBeauregard, Vernon3 days
Apr 29, 2:57 AM CDTSevere Thunderstorm WarningLCHBeauregard33 min
Apr 29, 3:20 AM CDTFlash Flood WarningLCHAllen, Beauregard, Calcasieu, Rapides, Vernon8 hr
Apr 29, 3:27 AM CDTSevere Thunderstorm WarningLCHBeauregard, Calcasieu48 min
Apr 29, 3:29 AM CDTSpecial Weather StatementLCHAllen, Beauregard31 min
Apr 29, 3:55 AM CDTSevere Thunderstorm WarningLCHCalcasieu, Cameron65 min
Apr 29, 3:56 AM CDTSevere Thunderstorm WarningLCHAllen, Beauregard, Calcasieu, Jefferson Davis35 min
Apr 29, 4:00 AM CDTSevere Thunderstorm Warning Considerable damage threatLCHCalcasieu, Cameron46 min
Apr 29, 4:33 AM CDTSpecial Marine WarningLCH57 min
Apr 29, 4:44 AM CDTFlash Flood WarningLCHAllen, Beauregard, Calcasieu, Jefferson Davis5 hr
Apr 29, 4:44 AM CDTSevere Thunderstorm WarningLCHCalcasieu, Cameron, Jefferson Davis61 min
Apr 29, 4:55 AM CDTSpecial Marine WarningLCH65 min
Apr 29, 5:19 AM CDTSpecial Weather StatementLCHAvoyelles26 min
Apr 29, 5:21 AM CDTSpecial Marine WarningLCH54 min
Apr 29, 5:31 AM CDTSpecial Weather StatementLCHAcadia29 min
Apr 29, 5:36 AM CDTSpecial Marine WarningLCH54 min
Apr 29, 6:00 AM CDTSpecial Marine WarningLCH60 min
Apr 29, 6:22 AM CDTSpecial Marine WarningLCH53 min
Apr 29, 6:42 AM CDTSpecial Weather StatementLCHLafayette33 min
Apr 29, 6:53 AM CDTSpecial Marine WarningLCH42 min
Apr 29, 7:03 AM CDTSpecial Weather StatementLCHSaint Martin27 min
Apr 29, 7:12 AM CDTSpecial Marine WarningLCH63 min
Apr 29, 7:23 AM CDTSpecial Marine WarningLCH67 min
Apr 29, 7:26 AM CDTSevere Thunderstorm WarningLCHIberia, Saint Martin, St. Mary64 min
Apr 29, 7:27 AM CDTAreal Flood WarningLCHAllen, Beauregard, Calcasieu, Vernon12 hr
Apr 29, 7:29 AM CDTSpecial Marine WarningLCH61 min
Apr 29, 8:06 AM CDTSpecial Marine WarningLCH54 min
Apr 29, 8:08 AM CDTSpecial Marine WarningLCH53 min
Apr 29, 8:24 AM CDTSpecial Marine WarningLCH66 min
Apr 29, 8:27 AM CDTSpecial Marine WarningLCH63 min
Apr 29, 8:30 AM CDTSevere Thunderstorm WarningLCHIberia, Saint Martin, St. Mary30 min
Apr 29, 9:01 AM CDTSpecial Weather StatementLCHSt. Mary44 min
Apr 29, 9:02 AM CDTSpecial Marine WarningLCH58 min
Apr 29, 9:06 AM CDTFlash Flood WarningLCHLafayette, Saint Martin4 hr
Apr 29, 9:15 AM CDTRiver Flood WatchLCHAllen, Calcasieu, Jefferson Davis11 hr
Apr 29, 9:15 AM CDTRiver Flood WarningLCHAcadia, Evangeline, Saint Landry3 days
Apr 29, 9:15 AM CDTRiver Flood WarningLCHBeauregard5 days
Apr 29, 9:16 AM CDTRiver Flood WarningLCHLafayette, Vermilion11 hr
Apr 29, 9:29 AM CDTSpecial Marine WarningLCH61 min
Apr 29, 9:35 AM CDTAreal Flood WarningLCHAllen, Beauregard, Calcasieu, Jefferson Davis12 hr
Apr 29, 1:52 PM CDTRiver Flood WarningLCHAcadia, Jefferson Davis, Vermilion21 days
Apr 29, 2:48 PM CDTRiver Flood WarningLCHCalcasieu5 days
Apr 28, 8:37 PM CDTRiver Flood WatchLCHHardin, Jasper6 hr
Apr 28, 8:37 PM CDTRiver Flood WarningLCHJasper, Tyler27 days
Apr 28, 10:45 PM CDTSevere Thunderstorm WarningLCHJasper, Tyler30 min
Apr 28, 11:13 PM CDTSevere Thunderstorm WarningLCHJasper, Tyler32 min
Apr 28, 11:40 PM CDTSevere Thunderstorm WarningLCHJasper, Newton, Tyler35 min
Apr 28, 11:54 PM CDTFlash Flood WarningLCHJasper, Tyler8 hr
Apr 29, 1:59 AM CDTFlash Flood WarningLCHHardin, Jasper, Newton, Tyler6 hr
Apr 29, 2:55 AM CDTRiver Flood WarningLCHHardin, Jasper31 days
Apr 29, 2:55 AM CDTRiver Flood WarningLCHHardin, Jefferson26 days
Apr 29, 2:55 AM CDTRiver Flood WarningLCHHardin21 days
Apr 29, 5:06 AM CDTSevere Thunderstorm WarningLCHJefferson39 min
Apr 29, 5:34 AM CDTSevere Thunderstorm WarningLCHJefferson26 min
Apr 29, 5:37 AM CDTFlash Flood WarningLCHJefferson4 hr

Nearby

Tornado Warnings in Louisiana, 2024Tornado Warnings in Texas, 2024Every tornado warning in 2024Tornadoes in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.